Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Remarks on a paper of D. Ludwig

Authors: V. Guillemin and D. Schaeffer
Journal: Bull. Amer. Math. Soc. 79 (1973), 382-385
MSC (1970): Primary 35C10; Secondary 53B99
MathSciNet review: 0410050
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Chester, B. Friedman, and F. Ursell, An extension of the method of steepest descents, Proc. Cambridge Philos. Soc. 53 (1957), 599–611. MR 0090690
  • 2. V. Guillemin and D. Schaeffer, Maslov theory and singularities, M.I.T., Cambridge, Mass., 1972. (Mimeographed notes.)
  • 3. Lars Hörmander, Fourier integral operators. I, Acta Math. 127 (1971), no. 1-2, 79–183. MR 0388463,
  • 4. Donald Ludwig, Uniform asymptotic expansions at a caustic, Comm. Pure Appl. Math. 19 (1966), 215–250. MR 0196254,
  • 5. V. Maslov, Perturbation theory and asymptotic methods, Moskov. Gos. Univ., Moscow, 1965. (Russian)
  • 6. V. Maslov, The characteristics of pseudo-differential operators and difference schemes, Actes du Congrès International des Mathématiciens (Nice, 1970) Gauthier-Villars, Paris, 1971, pp. 755–769. MR 0510212
  • 7. Rene Tom and Garol′d Levin, Singularities of differentiable mappings, Singularities of Differentiable Maps (Russian), Izdat. “Mir”, Moscow, 1968, pp. 9–101 (Russian). MR 0247632
  • 8. R. Thom, Morphogenesis, Addison-Wesley, Reading, Mass., 1972.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35C10, 53B99

Retrieve articles in all journals with MSC (1970): 35C10, 53B99

Additional Information